Aspirin Pro 500mg x 8 tablets

Bayer


£12.99 £20.00




  • Aspirin Pro is an oral preparation that works on acetylsalicylic acid. It shows analgesic and antipyretic properties. Relieves pain in mild and moderate pain.

Composition:
1 film-coated tablet contains: 500 mg acetylsalicylic acid. Excipients: colloidal anhydrous silica, anhydrous sodium carbonate. Coating: carnauba wax, hypromellose, zinc stearate.

Action:
Aspirin Pro is a unique oral preparation. Contains acetylsalicylic acid known primarily for its anti-aggregation properties. He is responsible for reducing the tendency of platelets to clump. As a result, it counteracts the formation of thrombosis and congestion. The active substance relieves pain and lowers the fever. This is due to the stoppage of the enzyme cyclooxygenase (COX-1). Aspirin Pro is a tablet designed for oral use.

Contraindications:
- Hypersensitivity to the constituents of the product 
- Haemorrhagic fever 
- Gastric and duodenal ulcers 
- Liver, kidney, heart failure 
- Bronchial asthma attacks caused by the use of salicylates or similar substances, primarily NSAIDs 
- Concomitant use of methotrexate mg per week or greater 
- third trimester of pregnancy 
- treatment of children under 12 years of viral infection

Indications:
Use in adults and adolescents 12 years of age for the treatment of fever and / or mild or moderate pain (eg headache, dental pain, cold and flu).

Dosage: 
Oral use. In adults and adolescents from 12 years of age, take 1 tablet at a time. If necessary, this dose can be taken again after at least 4h. In justified cases, 2 tables may be used in adults. once. Do not use more than 6 tabl./24h. The medicine can be taken no more than 3 days (with fever) or 3-4 days (with pain).